# SDR SWAA2025032497489

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS847 TO BS867 LBL21 UPPER AREA AT AFT CARGO COMPARTMENT 2025-139267<[01] INSTALLED NEW WEB AND FASTENERS LOCATED BTW BS847 TO BS867 LBL21 UPPER AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-05;SRM 51-10-02 PARAGRAPH 9; DWG 149A8100 SHEET:1 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] INSTALLED NEW WEB AND FASTENERS LOCATED BTW BS847 TO BS867 LBL21 UPPER AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-05;SRM 51-10-02 PARAGRAPH 9; DWG 149A8100 SHEET:1 REV: -  SEE INDIVIDUAL SIGN OFF BELOW.
